MathSciNet Relay Station
MathSciNet bibliographic data
MR743019 (85i:05192) 05C99 (90B10)
Bandelt, H.-J.; Barthélémy, J.-P. Medians in median graphs. Discrete Appl. Math. 8 (1984), no. 2, 131–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement